# SDR CALA2024050101290

- Difficulty date: April 22, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 58,020 hours, 21,017 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB LWR SKIN - TWO CRACKS FOUND ON STA. 157.10 LOCATED AT 16" & 23" FORWARD FROM AFT SPAR.
